A specious unlinking strategy

Friedl, S., Nagel, M. and Powell, M. (2014) A specious unlinking strategy. Periodica Mathematica Hungarica, 69(2), pp. 207-210. (doi: 10.1007/s10998-014-0063-y)

Full text not currently available from Enlighten.


We show that the following unlinking strategy does not always yield an optimal sequence of crossing changes: first split the link with the minimal number of crossing changes, and then unknot the resulting components.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Powell, Dr Mark
Authors: Friedl, S., Nagel, M., and Powell, M.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Periodica Mathematica Hungarica
ISSN (Online):1588-2829
Published Online:16 October 2014
Related URLs:

University Staff: Request a correction | Enlighten Editors: Update this record